# SDR C2XA10SH362

- Difficulty date: October 25, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N15948
- Make and model: Emb EMB-145ER
- Aircraft serial: 145056
- Aircraft time: 24,863 hours, 23,930 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334047
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK SKIN CRACKS AROUND RIVET HEAD FR 78 RT SIDE.  MAINTENANCE PERFORMED REPAIR TO AFT FUSELAGE SKIN FR 78 RT SIDE IAW EC5330-02260.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
